Heavy bleeding - sorry if TMI, but any ideas???

Hey Ladies,

Sorry if this is TMI, but NHS Direct has been sod all use so thought I'd come to the real experts!!!

I am on Microgynon contraceptive pill, have been for about 10 years (aside from the pregnant period, obviously!!) In the whole time I've been on it, periods have been very light - i.e. only needing to change tampon every 8-10 hours or so. And I never get period pain - that was my clue that I was pregnant with George, was almost doubled up with it for a fortnight!!
However, came on yesterday and it has just been getting heavier and heavier - in fact (and this is probably really TMI!!), there were big blobs of blood in the loo when I took the last tampon out, before I had chance to put another one in!!!

Have just been and peed on the old stick, and that came up negative, so just wondered if anyone had any ideas what might be causing it??? Am also getting mild abdominal cramps and am a bit uncomfortable!! :\(

Ta!

S x

Posts

  • Sounds a bit like me this week but I think mine is down to it being my first period in 16 months (obviously 9 months of that being pregnant) and its a nightmare !!

    Has your AF come on time as usual ?
Sign In or Register to comment.

Featured Discussions

Promoted Content